Alberto Farina
Alberto Farina
Université de Picardie J. Verne, Amiens (France)
Verified email at u-picardie.fr - Homepage
Title
Cited by
Cited by
Year
On the classification of solutions of the Lane–Emden equation on unbounded domains of RN
A Farina
Journal de mathématiques pures et appliquées 87 (5), 537-561, 2007
2572007
Bernstein and De Giorgi type problems: new results via a geometric approach
A Farina, B Sciunzi, E Valdinoci
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 7 (4), 741-791, 2008
1592008
Symmetry for solutions of semilinear elliptic equations in R^N and related conjectures
A Farina
Ricerche Mat. 48, 129–154, 1999
1251999
Flattening results for elliptic PDEs in unbounded domains with applications to overdetermined problems
A Farina, E Valdinoci
Archive for rational mechanics and analysis 195 (3), 1025-1058, 2010
862010
The state of the art for a conjecture of De Giorgi and related problems
A Farina, E Valdinoci
Recent progress on reaction-diffusion systems and viscosity solutions 74, 2009
852009
Stable solutions of− Äu= eu on RN
A Farina
Comptes Rendus Mathematique 345 (2), 63-66, 2007
78*2007
Stable solutions of $-\Delta u= f (u) $ in $\R^ N$
L Dupaigne, A Farina
arXiv preprint arXiv:0806.0492, 2008
772008
Stable solutions of $-\Delta u= f (u) $ in $\R^ N$
L Dupaigne, A Farina
arXiv preprint arXiv:0806.0492, 2008
772008
Liouville results for m-Laplace equations of Lane–Emden–Fowler type
L Damascelli, A Farina, B Sciunzi, E Valdinoci
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 26 (4), 1099-1119, 2009
652009
Remarks on an overdetermined boundary value problem
A Farina, B Kawohl
Calculus of Variations and Partial Differential Equations 31 (3), 351-357, 2008
652008
On the classification of solutions of-Ä𝑢= 𝑒^{𝑢} on ℝ^{ℕ}: stability outside a compact set and applications
E Dancer, A Farina
Proceedings of the American Mathematical Society 137 (4), 1333-1338, 2009
622009
On the classification of solutions of-Ä𝑢= 𝑒^{𝑢} on ℝ^{ℕ}: stability outside a compact set and applications
E Dancer, A Farina
Proceedings of the American Mathematical Society 137 (4), 1333-1338, 2009
622009
Splitting theorems, symmetry results and overdetermined problems for Riemannian manifolds
A Farina, L Mari, E Valdinoci
Communications in Partial Differential Equations 38 (10), 1818-1862, 2013
542013
Liouville-type theorems for elliptic problems
A Farina
Handbook of differential equations: stationary partial differential …, 2007
542007
Entire solutions of completely coercive quasilinear elliptic equations
A Farina, J Serrin
Journal of Differential Equations 250 (12), 4367-4408, 2011
532011
Entire solutions of completely coercive quasilinear elliptic equations
A Farina, J Serrin
Journal of Differential Equations 250 (12), 4367-4408, 2011
532011
Entire solutions of completely coercive quasilinear elliptic equations
A Farina, J Serrin
Journal of Differential Equations 250 (12), 4367–4408, 2011
532011
Liouville-type results for solutions of− Äu=| u| p− 1u on unbounded domains of RN
A Farina
Comptes Rendus Mathematique 341 (7), 415-418, 2005
452005
Partial regularity of finite Morse index solutions to the Lane–Emden equation
J Dávila, L Dupaigne, A Farina
Journal of Functional Analysis 261 (1), 218-232, 2011
442011
ParMooN—A modernized program package based on mapped finite elements
U Wilbrandt, C Bartsch, N Ahmed, N Alia, F Anker, L Blank, A Caiazzo, ...
Computers & Mathematics with Applications 74 (1), 74-88, 2017
432017
The system can't perform the operation now. Try again later.
Articles 1–20